UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21206

タイトル: Identification Problems for Partial Differential Equations of Hyperbolic Type
著者: Yamamoto, Masahiro
Nakagiri, Shin-Ichi
発行日: 1992年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.42(1992), Page33-62
抄録: In this paper, we consider initial value-boundary value problems for partial differential equations of hyperbolic type whose coefficients are all independent of time t. We show a necessary and sufficient condition on initial values guaranteeing that values of the corresponding solutions over the whole spatial domain and t≧t$F_0$ (given time), uniquely determine coefficients in the equation. Moreover for any given initial values, we specify a spatial subdomain where all coefficients can be determined from the above-mentioned values of the solutions. Finally we prove : in the case of the one spatial dimension, such a domain is maximal among subdomains where coefficients can be uniquely determined.
URI: http://hdl.handle.net/2261/21206
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp042002.pdf1.9 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください